Some limit theorems for vector-valued branching processes with continuous phase space
Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 304-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_2_a13,
author = {V. M. Shurenkov},
title = {Some limit theorems for vector-valued branching processes with continuous phase space},
journal = {Doklady Akademii Nauk},
pages = {304--305},
year = {1972},
volume = {207},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a13/}
}
V. M. Shurenkov. Some limit theorems for vector-valued branching processes with continuous phase space. Doklady Akademii Nauk, Tome 207 (1972) no. 2, pp. 304-305. http://geodesic.mathdoc.fr/item/DAN_1972_207_2_a13/